# SDR DALA2017110407938

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 48,142 hours, 32,900 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LOWER LE SKIN AT ZFS 52 WORN AND CHAFED.   SKIN SPLICE ON INNER SURFACE 15 INCHES ALONG LEADING EDGE.  REPAIRED IAW PRI 562910-14AD REV. 0, REV 1, AND REV. 2 AND ER/A 562910-14AD REV. ORIGINAL.
